# SDR A6WA201140753

- Difficulty date: August 5, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 18,377 hours, 17,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CARGO FLOOR SILL BY CARGO DOOR.  REMOVED, FABRICATED, AND INSTALLED NEW LT CARGO FLOOR SILL.
